Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 422, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 11, 2008, 8:14 PM CDT for Blaine County, Custer County, Loup County, Nebraska. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2008, 8:14 PM CDT (01:14 UTC)
- Expired
- Aug 11, 2008, 9:15 PM CDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Custer County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 81 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 9:00 PM CDT | TSTM WND GST 60 | 9 W Merna, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1867 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 120114
SVRLBF
NEC009-041-115-120215-
/O.NEW.KLBF.SV.W.0422.080812T0114Z-080812T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT MON AUG 11 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF BROKEN BOW...
SOUTHERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF TAYLOR...
* UNTIL 915 PM CDT
* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF HORSESHOE
BEND LAKE TO 7 MILES SOUTHWEST OF DUNNING...OR ALONG A LINE
EXTENDING FROM 19 MILES NORTHEAST OF BREWSTER TO 21 MILES SOUTHWEST
OF BREWSTER...AND MOVING SOUTHEAST AT 31 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA BY 820 PM CDT...
HORSESHOE BEND LAKE BY 830 PM CDT...
MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 835 PM
CDT...
MILBURN AND ALMERIA BY 840 PM CDT...
ANSELMO BY 845 PM CDT...
CALAMUS RESERVOIR STATE RECREATION AREA BY 850 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4127 9983 4167 10026 4180 10026 4201 9932
4192 9922 4153 9920
TIME...MOT...LOC 0114Z 322DEG 27KT 4205 9951 4176 10020
$$
SPRINGER2 follow-up statements
000
WWUS53 KLBF 120144
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT MON AUG 11 2008
NEC009-041-115-120215-
/O.CON.KLBF.SV.W.0422.000000T0000Z-080812T0215Z/
CUSTER NE-BLAINE NE-LOUP NE-
845 PM CDT MON AUG 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR LOUP...SOUTHERN BLAINE AND NORTHERN CUSTER COUNTIES...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HORSESHOE BEND LAKE TO
MILBURN TO HIGHWAY 92 MILE MARKER 260...OR ALONG A LINE EXTENDING
FROM 13 MILES NORTH OF TAYLOR TO 19 MILES SOUTH OF BREWSTER TO 10
MILES NORTHEAST OF ARNOLD...MOVING SOUTHEAST AT 36 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VICTORIA SPRINGS STATE RECREATION AREA...HIGHWAY 92 MILE MARKER
260...HIGHWAY 91 MILE MARKER 40 AND GATES BY 850 PM CDT...
CALAMUS RESERVOIR STATE RECREATION AREA AND TAYLOR BY 855 PM CDT...
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 183
MILE MARKER 120 AND MERNA BY 900 PM CDT...
SARGENT BY 905 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR WESTERN NEBRASKA.
LAT...LON 4127 9983 4167 10026 4180 10026 4201 9932
4192 9922 4153 9920
TIME...MOT...LOC 0145Z 333DEG 31KT 4193 9931 4166 9973
4151 10007
$$
SPRINGER000
WWUS53 KLBF 120201
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT MON AUG 11 2008
NEC009-120211-
/O.CAN.KLBF.SV.W.0422.000000T0000Z-080812T0215Z/
BLAINE NE-
901 PM CDT MON AUG 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BLAINE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR WESTERN NEBRASKA.
LAT...LON 4153 9920 4127 9983 4167 10026 4173 10025
4174 9968 4193 9969 4201 9932 4192 9922
TIME...MOT...LOC 0201Z 333DEG 31KT 4181 9923 4154 9965
4139 9999
$$
NEC041-115-120215-
/O.CON.KLBF.SV.W.0422.000000T0000Z-080812T0215Z/
CUSTER NE-LOUP NE-
901 PM CDT MON AUG 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR LOUP AND NORTHERN CUSTER COUNTIES...
AT 856 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CALAMUS RESERVOIR STATE RECREATION AREA TO VICTORIA SPRINGS STATE
RECREATION AREA TO HIGHWAY 92 MILE MARKER 260...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BURWELL TO 12 MILES NORTH OF
BROKEN BOW TO 9 MILES EAST OF ARNOLD...MOVING SOUTHEAST AT 36 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SARGENT AND BROKEN BOW BY 910 PM CDT...
WEISSERT AND COMSTOCK BY 915 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR WESTERN NEBRASKA.
LAT...LON 4153 9920 4127 9983 4167 10026 4173 10025
4174 9968 4193 9969 4201 9932 4192 9922
TIME...MOT...LOC 0201Z 333DEG 31KT 4181 9923 4154 9965
4139 9999
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:26 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Aug 11, 3:26 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT MON AUG 11 2008 .SYNOPSIS... CLEARING EVIDENT ON VSBL SAT PICS BEHIND EXITING WARM ADVECT ELEVATED PRECIP ASSOCIATED WITH EXITING SHORT WAVE OVER THE ERN DAKOTAS. STILL SOME DECENT CONVECTION ONGOING IN BOYD COUNTY. FURTHER WEST...NEXT STRONG SHORT WAVE ENTERING THE WRN HIGH PLAINS AND DEVELOPING TSRA OVER THE BLACK HILLS AND ERN WY. AREA OF SUNSHINE IN WRN CWA RESPONDING AS LOW LEVEL LAPSE RATES INCREASE...AND CU FIELD EXPANDS NEAR THE DIFFERENTIAL HEATING AXIS. GOES DPI H2O VAPOR INDICATING SOME DRYING TAKING PLACE IN WRN PANHANDLE...BUT STILL DECENT PWS ACROSS MIDDLE OF THE CWA. 12Z LBF SOUNDING HAD NEAR 1.5 INCHES THIS AM...AND WITH WCD OF >10K FT SHOULD BE SOME HEAVY RAIN PRODUCING STORMS THIS EVENING. && .SHORT TERM (TONIGHT THRU WED)...UPPER LOW SPINNING OVER SRN CANADA WILL DRIFT SLOWLY SEWD DURING THE NEXT FEW DAYS. NW FLOW ALOFT WILL CONTINUE TO EJECT WEAK SHORT WAVES ACROSS THE HIGH PLAINS THRU WED...AS CONFLUENT FLOW DEVELOPS. SOME CONCERN THAT WITH BETTER SHEAR TUES STORMS POSSIBLE TUES FURTHER N THAN IN CURRENT FCST...AND THEREFORE EXTENDED THE CHANCES FURTHER N. SFC FEATURE IS WEAK...BUT SOME LL CONVERGENCE NOTED ACROSS THE MIDDLE OF THE CWA AS WELL...AND A BETTER CHANCE OF GETTING GOOD LL LAPSE RATES WITH BETTER SUNSHINE EXPECTED. AFTER PASSAGE OF INITIAL CONVECTION TUES NIGHT...LLJ DEVELOPS AND VEERS TO THE SW AS IS DIURNALLY FAVORABLE...AND PRODUCES ELEVATED CONVECTION WED MORNING FROM SW INTO SC NEB. THEREFORE HAVE INCLUDED SMALL POPS IN THOSE AREAS. TEMPS FCST BELOW MAV GUIDANCE BASED ON SERLY LL FLOW AND POTENTIAL FOR SOME CONVECTIVE DEBRIS TO START THE DAY. .LONG TERM (WED NIGHT THRU SUN)...12Z GFS AND 00Z ECMWF SHOWING DECENT AGREEMENT WITH EVOLUTION OF FEATURES...BUT THE 12Z ECMWF HAS COME IN MORE PROGRESSIVE. SOME HINT THAT 12Z GFS ENSEMBLE WOULD ALSO SUGGEST A MORE PROGRESSIVE PATTERN...BUT LIKELY NOT TO 12Z ECMWF EXTENT. HAVE TRENDED MORE ALONG THE LINES OF 12Z GFS IN KEEPING LOWER TEMPS THROUGH THE WEEKEND. AS FOR PRECIP...EVEN IF 12Z GFS VERIFIES WELL...STILL WOULD EXPECT THAT BEST ISENTROPIC UPGLIDE AND DEEPEST MOISTURE WOULD EXIST EAST AND NORTHEAST OF UPPER LOW AS IT DROPS INTO NRN NEBR. BEST POPS INDICATED THERE. HOWEVER...WILL HAVE TO WATCH AS THIS IS A VERY ANOMALOUS HEIGHT VALUES ARE INDICATED AND MODELS MAY HAVE A HARD TIME WITH THIS. && .AVIATION DISCUSSION... CIGS HAVE LIFTED TO VFR CONDITIONS AS TEMPERATURES HAVE RISEN INTO THE UPPER 70S TO LOWER 80S. THIS SHOULD PREVAIL OUTSIDE ANY THUNDERSTORM ACTIVITY THIS EVENING. NEAR THE STORMS CONDITIONS MAY BECOME QUITE LIMITED DUE TO HEAVY RAINFALL AND POSSIBLY SOME STRONGER WINDS. SOME REDUCTION IN VSBY IS POSSIBLE TOWARD SUNRISE...ESPECIALLY IN AREAS THAT RECEIVE SIGNIFICANT RAINFALL. FOG MAY DEVELOP IN THESE AREAS AND ALONG THE LARGER RIVER VALLEYS WITH MVFR TO PATCHY IFR CONDTIONS FORMING. AT THE MOMENT CONFIDENCE IS LOW ON STRATUS FORMATION AGAIN TOWARD MORNING...BUT PERSISTANCE WOULD LEAN TO REFORMATION BY MORNING...THIS WILL CONTINUE TO BE MONITORED IN UPCOMING TERMINAL FORECASTS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && 13/JWS
Hazardous weather outlook, Aug 11, 3:40 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT MON AUG 11 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-122045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT MON AUG 11 2008 /240 PM MDT MON AUG 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING INTO THE EARLY MORNING HOURS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN THREAT LOOKS TO BE VERY HEAVY RAINFALL WITH HOURLY PRECIPITATION AMOUNTS EXCEEDING AN INCH PER HOUR IN THE STRONGER STORMS. A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN WEDNESDAY IN SOUTHWEST NEBRASKA. LOW PRESSURE DEVELOPING IN NORTHEAST COLORADO ALONG A SURFACE FRONT WILL BE THE SYSTEM TO INITIATE A FEW THUNDERSTORMS OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. HOWEVER...THE MOST UNSTABLE CONDITIONS IS LIKELY TO BE SOUTHWEST NEBRASKA. ALTHOUGH THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE LOCATION OF SEVERE WEATHER...THE LATEST FORECAST SIMULATIONS INDICATE THAT IT WILL BE ALONG AND SOUTH OF INTERSTATE HIGHWAY 80 AND WEST OF HIGHWAY 83. OTHERWISE...THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, Aug 11, 7:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
08/11/2008 M1.25 INCH BROWN NE CO-OP OBSERVER
QUARTER TO HALF DOLLAR SIZED HAIL WAS REPORTED.
&&
CARMELLocal storm report, Aug 11, 7:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 20 S JOHNSTOWN 42.28N 100.06W
08/11/2008 E2.75 INCH BROWN NE LAW ENFORCEMENT
GOLF BALL TO BASEBALL OCCURRED IN THE VICINITY OF ENDERS
LAKE.
&&
CARMELLocal storm report, Aug 11, 7:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 20 S JOHNSTOWN 42.28N 100.06W
08/11/2008 E2.75 INCH BROWN NE LAW ENFORCEMENT
GOLF BALL TO BASEBALL SIZED HAIL OCCURRED IN THE VICINITY
OF ENDERS LAKE.
&&
CARMELLocal storm report, Aug 11, 7:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HEAVY RAIN BUTTE 42.91N 98.85W
08/11/2008 M1.10 INCH BOYD NE CO-OP OBSERVER
0340 PM HEAVY RAIN 2 NW BUTTE 42.93N 98.88W
08/11/2008 E1.00 INCH BOYD NE PUBLIC
0415 PM HAIL 2 W SPENCER 42.87N 98.74W
08/11/2008 M0.75 INCH BOYD NE FIRE DEPT/RESCUE
0500 PM HAIL 15 N SUTHERLAND 41.37N 101.13W
08/11/2008 E1.00 INCH LINCOLN NE PUBLIC
0510 PM HAIL 6 N GORDON 42.89N 102.20W
08/11/2008 E1.00 INCH SHERIDAN NE CO-OP OBSERVER
LASTED FOR 10 MINUTES UNTIL 420 PM MDT
0537 PM HAIL 19 S JOHNSTOWN 42.30N 100.06W
08/11/2008 E1.00 INCH BROWN NE PUBLIC
0540 PM HAIL HAY SPRINGS 42.68N 102.69W
08/11/2008 M1.00 INCH SHERIDAN NE CO-OP OBSERVER
0541 PM HEAVY RAIN 6 ESE LYNCH 42.80N 98.36W
08/11/2008 E4.00 INCH BOYD NE PUBLIC
0542 PM HAIL HAY SPRINGS 42.68N 102.69W
08/11/2008 E1.00 INCH SHERIDAN NE LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL WAS BEING REPORTED.
0545 PM HAIL 19 WNW SPRINGVIEW 42.93N 100.10W
08/11/2008 E0.75 INCH KEYA PAHA NE PUBLIC
0559 PM HAIL 19 WNW SPRINGVIEW 42.93N 100.10W
08/11/2008 E1.00 INCH KEYA PAHA NE PUBLIC
0621 PM TSTM WND GST BUTTE 42.91N 98.85W
08/11/2008 E60.00 MPH BOYD NE CO-OP OBSERVER
ALL LAWN FURNITURE AND LAWN SWING BLOWN OFF DECK. 3 TO 4
FOOT TREE BRANCH DOWNED FROM TREE.
0621 PM HEAVY RAIN BUTTE 42.91N 98.85W
08/11/2008 M2.62 INCH BOYD NE CO-OP OBSERVER
STANDING WATER REPORTED BY COOPERATIVE WEATHER OBSERVER
AFTER RECEIVING HEAVY RAINFALL.
0630 PM HEAVY RAIN 9 ENE ELSMERE 42.21N 100.02W
08/11/2008 M2.85 INCH BROWN NE CO-OP OBSERVER
RAINFALL OCCURRED IN A 45 MINUTE TIME PERIOD.
0630 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
08/11/2008 M1.25 INCH BROWN NE CO-OP OBSERVER
QUARTER TO HALF DOLLAR SIZED HAIL WAS REPORTED.
0635 PM HAIL 28 NNE HYANNIS 41.91N 101.54W
08/11/2008 E1.00 INCH GRANT NE PUBLIC
0640 PM HAIL 27 S AINSWORTH 42.16N 99.86W
08/11/2008 E0.75 INCH BROWN NE PUBLIC
0645 PM HAIL 13 SSW JOHNSTOWN 42.40N 100.15W
08/11/2008 E1.75 INCH BROWN NE PUBLIC
0656 PM FUNNEL CLOUD 14 S WOOD LAKE 42.44N 100.24W
08/11/2008 CHERRY NE PUBLIC
0705 PM TORNADO 10 NW ELSMERE 42.26N 100.32W
08/11/2008 CHERRY NE PUBLIC
TORNADO REPORTED BY PUBLIC OFF HIGHWAY 83 ON GOOSE CREEK.
0720 PM HAIL 20 S JOHNSTOWN 42.28N 100.06W
08/11/2008 E2.75 INCH BROWN NE LAW ENFORCEMENT
GOLF BALL TO BASEBALL SIZED HAIL OCCURRED IN THE VICINITY
OF ENDERS LAKE.
&&
CARMELLocal storm report, Aug 11, 7:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HEAVY RAIN BUTTE 42.91N 98.85W
08/11/2008 M4.97 INCH BOYD NE CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTED RAINFALL TOTAL IN THE PAST
24 HOURS...WITH MOST OF THE RAINFALL OCCURRING AFTER 330
PM.STANDING WATER ALSO REPORTED AT THIS LOCATION.
&&
CARMELLocal storm report, Aug 11, 7:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT MON AUG 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 31 S JOHNSTOWN 42.12N 100.06W
08/11/2008 E1.00 INCH BROWN NE PUBLIC
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:09 PM CDT | Tornado Warning | LBF | Brown | 42 min |
| Aug 11, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| Aug 11, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 43 min |
| Aug 11, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 32 min |
| Aug 11, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry | 38 min |
| Aug 11, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Hooker, Logan, McPherson, Thomas | 45 min |
| Aug 11, 8:03 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock, Thomas | 42 min |
| Aug 11, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 43 min |
| Aug 11, 8:51 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 54 min |
| Aug 11, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 52 min |
| Aug 11, 9:38 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Aug 11, 10:52 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 53 min |
| Aug 11, 11:18 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 42 min |
| Aug 11, 11:49 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 26 min |
| Aug 12, 6:51 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 54 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.